# SDR VNAA202508280028

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 677 AND FS 712. LH SIDE SEAT RAIL AT STGR 15L IS BETWEEN FS 677 AND FS 712 FOUND TO BE OUT OF LIMITS DUE TO MULTIPLE DAMAGED AREA IAW CRJ700 SRM 53-41-49-101-001-A01. REMOVED LH SIDE SEAT RAIL AT STGR 15L BETWEEN FS 677 AND FS 712 FOR REPLACEMENT. IAW CRJ-700 AMM 53-00-49-000-801-A03. INSTALLED NEW SERVICEABLE LH SIDE SEAT RAIL P/N SH670-36255-3. AT STGR 15L BETWEEN FS 677 AND FS 712 IAW CRJ-700 AMM 53-00-49-400-801-A03. SH670-36255-3
